| Model Number |
610-0220011-01 |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test for defib and pacer function.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed and attributed to a flex cable from the processor/bridge/pace (pbp) board which was not properly seated onto a connector of the monitor board.The flex cable was reseated to correct the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.